# SDR CALA2021032200360

- Difficulty date: March 21, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 60,099 hours, 26,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Fr66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOORSILL CORRODED UNDER GIRT BAR PLATES AT FR66 AND FR68. PER HAECO NR 9298466/24466. GENERATED BY V079529 REMOVED AND REPLACED L2 DOOR SILL AT FR66-FR68 IAW UAL A320 SRM 51-72-11-911-001 BY MECH V914232
